# SDR AALA202205173087

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 34,263 hours, 12,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR SLIDE ARMING LEVER LOOSE. SECURED 3R DOOR ARMING LEVER AS REQUIRED.
